Parabolic perturbations of Hamilton–Jacobi equations

Volume 157 / 1998

Ya. Sinai Fundamenta Mathematicae 157 (1998), 299-303 DOI: 10.4064/fm-157-2-3-299-303

Abstract

We consider a parabolic perturbation of the Hamilton-Jacobi equation where the potential is periodic in space and time. We show that any solution converges to a limit not depending on initial conditions.

Authors

  • Ya. Sinai

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image